Next Article in Journal
Elastic-Plastic Stress Analysis and Residual Stresses in Metal Matrix Laminated Plates under In-Plane Loading
Previous Article in Journal
Non - Perturbative Solution of the Ginzburg - Landau Equation
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2000, 5(2), 119-127; doi:10.3390/mca5020119

Monodromy Principle and Universal Coverings

Department of Mathernatics, Erciyes University, 38039 Kayseri, TURKEY
Published: 1 August 2000
Download PDF [560 KB, uploaded 31 March 2016]


Let G be a star topological groupoid [Definition 2.2]. In this paper using the stmcture of monodromy groupoid we obtain a result which is more general than a result given in [1] and known as monodromy principle. Fuflher if G is a topological group and W is a suitable open neighbourhood of the identity element then we obtain a covering of G.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

MUCUK, O. Monodromy Principle and Universal Coverings. Math. Comput. Appl. 2000, 5, 119-127.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top